# SDR DALA1128739858

- Difficulty date: March 29, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 15 AFT SIDE HAS CORROSION ON UPPER SURFACE,  AT SEVERAL AREAS. REMOVED FLOOR PANEL 15 IAW SRM    51-10-3, PARA 26. FABRICATED FLOOR PANEL IAW SRM 51-10-4, PG 1-2, 20, INSTALLED COCKPIT FLOOR PANEL 15 IAW SRM 51-10-3, PARA 26 DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-01, FIG 1,SHEET 3.
